# SDR UIEA2021091302018

- Difficulty date: September 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 20,257 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 8342
- Condition: Malfunctioned
- Location: Ram Air Inlet
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PACK TEMP EICAS MESSAGE.(  DEFERRED IAW MEL 21-51-01-01. TRANSFERRED TO MDDR 153391.   /  LP 1386797: REMOVED AND REPLACED TEMP CONTROL VALVE IAW AMM 21-51-12. OPS CHECK GOOD. UPON INSPECTION FOUND RAM INLET DOOR CLOSED LH SIDE AND FOUND ACTUATOR ON RAM INLET DOOR NOT WORKING PROPERLY TO KEEP THE DOOR FULLY OPEN.  /  LP 1386798: REMOVED AND REPLACED RAM AIR INLET DOOR ACTUATOR IAW AMM 21-53-03. OPS CHECK GOOD. THIS CLEARS DMI 153391. PLAC REMOVED. )
